# SDR CA000926004

- Difficulty date: September 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 24,258 hours
- Engine: Pwa PW123
- System (JASC): 2800 · Aircraft Fuel System
- Part: Panel
- Part number: 82450011005
- Condition: Shorted
- Location: Fueling Panel
- Component: Fuel S/O Valve, AV24B1318D1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT NR1179DURING REFUELING A FUEL VALVE CIRCUIT BREAKER POPPED. RESETTING WAS NOT SUCCESSFUL (C/B POPPED AFTER VERY SHORT TIME). MAINTENANCE REPLACED L/H REFUEL/DEFUEL SHUTOFF VALVE, S/N ON AV24B1318D-1, S/N OFF RN20152. AIRCRAFT GROUND CHECKED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.CIRCUIT BREAKER POPPED AGAIN IN FLIGHT AND CREW ELECTED TO RETURN TO BASE - AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTION FOUND THE NR1 FUEL VALVE CIRCUIT WAS SHORTING OUT - ENGINEERS REPLACED THE REFUEL/DEFUEL SELECTOR PANEL AND GROUND CHECKED THE SYSTEM AS SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
